# SDR SWAA2021110928838

- Difficulty date: October 10, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 221EF AT PASSENGER CABIN ; 2021-466216 / [01] REPLACED FLOOR PANEL 221EF AT PASSENGER CABIN DUE TO CUSTOMER REQUEST; [02] CORRECTED STEP 1; REPLACED FLOOR PANEL 221EF AT PASSENGER CABIN DUE TO CUSTOMER REQUEST IAW B737-700 AMM 53-21-00-400-801; [03] REPLACED FLOOR PANEL 221EF AT PASSENGER CABIN DUE TO CUSTOMER REQUEST IAW B737-700 AMM 53-21-00-400-801
